Results 1 to 2 of 2
i get tired daily 6-7hrs after dosing
  1. #1
    kylea is offline New Member
    Join Date
    Dec 2011
    Posts
    2

    Smile i get tired daily 6-7hrs after dosing

    wondering if others are sleepy 6 hours after they dose then 2 hours later im awake and i sleep well at night, been going to the clinic for a month now at 90 mg liquid
    i feel great all morning then in the afternoon im super tired,i take a 1 a day vitimin
    im gona try b complex i heard it works, any help thank you

  2. #2
    rxqueen is offline Junior Member
    Join Date
    Mar 2008
    Posts
    44

    Default

    Methadone can make you tired normally but you should check if your dose is too high. If your extremely sleepy it might be. Are you getting 8 hours of sleep and not mixing any other RX drugs? Especially benzo's, dangerous. Did you tell your counselor or nurse?

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22